Alert archive / New Mexico / Special Weather Statements in 2015

Special Weather Statement, NWS Albuquerque, NM

August 2, 2015Harding County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 2, 2015, 4:13 PM MDT for Harding County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 4:13 PM MDT (22:13 UTC)
Expired
Aug 2, 2015, 4:45 PM MDT
In force
32 min
Issued by
NWS Albuquerque, NM

County Harding County, NM

The radar

The Cannon AFB radar (KFDX), 157 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WWUS85 KABQ 022213
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT SUN AUG 2 2015
 
NMZ531-022245-
HARDING COUNTY-
413 PM MDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING COUNTY
UNTIL 445 PM MDT...

AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF CHICOSA LAKE STATE PARK...OR 17
MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
YATES.

&&

LAT...LON 3615 10393 3602 10367 3582 10388
TIME...MOT...LOC 2210Z 309DEG 9KT 3603 10394 

$$

44

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:40 PM MDT, 33 minutes earlier.

Area forecast discussion, Aug 2, 3:40 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT SUN AUG 2 2015

.SYNOPSIS...
ACTIVE THUNDERSTORM PERIOD EXPECTED TONIGHT THROUGH EARLY MONDAY
BEFORE DRIER AND MORE STABLE AIR ADVANCES WEST TO EAST BEGINNING
MONDAY AFTERNOON. THUNDERSTORMS THROUGH EARLY MONDAY MORNING WILL
BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL ONCE AGAIN
WITH A HEIGHTENED THREAT FOR FLASH FLOODING PARTICULARLY IN
LOCATIONS THAT HAVE BEEN HARD HIT THE PAST FEW DAYS. MONDAY
AFTERNOON WILL MARK THE TRANSITION TO NOTICEABLY FEWER STORMS.
HIGH CONFIDENCE IN PREDOMINATELY DRY AND WARM TO HOT WEATHER
TUESDAY AND WEDNESDAY WITH ISOLATED AFTERNOON AND EVENING STORM
POSSIBLE OVER THE MOUNTAINS AND NORTHEAST.

&&

.DISCUSSION...
RATHER DYNAMIC UPPER-AIR PATTERN IN PLACE FOR EARLY AUGUST.
COMPACT CLOSED UPPER LOW JUST WEST OF THE FOUR CORNERS SLOWLY
LIFTING NORTHWARD AND GRADUALLY FILLING WITHIN A LARGER-SCALE
REGION OF DEFORMATION/STRETCHING WEST OF THE UPPER RIDGE EXTENDING
FROM SW WYOMING TO NE NEW MEXICO. THE MAIN UPPER HIGH CENTER
APPEARS TO OVER OR JUST SOUTH OF EL PASO. PRONOUNCED DRY SLOT
SLOWLY PROGRESSING EASTWARD...NEARING THE AZ/NM LINE AT THIS HOUR.
THIS DRY SLOT WAS COINCIDENT WITH A RESPECTIABLE 300MB 30-40KT
SPEED MAX ANALYZED OVER AZ THIS MORNING...AND PROVIDING A
FAVORABLE ENVIRONMENT FOR ON-GOING CONVECTION FROM THE LOWER RIO
GRANDE VALLEY TO NC/NE AREAS.

MODELS SIMILAR SHOWING THE COMPACT LOW/DEFORMATION BAND GRADUALLY
TRANSLATING NORTH-NORTHEAST TONIGHT. AS RESULT...MID TO UPPER LEVEL
FLOW TO GRADUALLY VEER IN RESPONSE AND ALLOW THE DRIER AIR TO MAKE
SOME EASTWARD PROGRESS INTO WESTERN AREAS LATER THIS
EVENING...MAINLY WC/SW ZONES. AT THE SAME TIME...MODELS ARE
QUITE BULLISH ON EXPANDING SHRA/TSRA AND LOCALLY HEAVY QPF NEAR
AND AHEAD OF THE SLUGGISH DEFORMATION BAND TONIGHT. AREAS FROM
DULCE TO CHAMA SOUTH TOWARD THE JEMEZ...THEN EASTWARD ACROSS THE
UPPER RIO GRANDE VALLEY TO THE SANGRE DE CRISTOS AND ADJACENT EAST
SLOPES LOOK TO BE ESPECIALLY ACTIVE LATE TONIGHT POSSIBLY WELL
INTO THE PRE-DAWN HOURS MONDAY.

FOCUS BY DAYBREAK MONDAY LOOKS TO BE FROM THE EAST SLOPES OF THE
SANGRES TO THE NE QUARTER AND A LATER SHIFT MAY NEED TO EXTEND THE
WATCH. OTHERWISE...MONDAY WILL BE A TRANSITION DAY AS DRIER/MORE
STABLE AIR OVERSPREADS THE AREA FROM WEST TO EAST. 500MB HEIGHTS
GRRADUALLY RISING THROUGH MONDAY NIGHT. WILL CONTINUE TO FOCUS THE
HIGHEST POPS NEAR/EAST OF THE CENTRAL MOUNTAIN CHAIN AND LIKE
TREND OF GOING ABOVE MACHINE NUMBERS FOR THE SW/SC MOUNTAINS AND
EVEN INCLUDE ISOLATED CONVECTION NEAR THE DIVIDE.

TUE/WED WILL BE THE DRIEST/LEAST ACTIVE STRETCH OF DAYS THAT WE
HAVE SEEN IN SEVERAL WEEKS IF NOT THE ENTIRE SEASON. 596 DAM UPPER
HIGH SQUARELY OVER THE AREA BY WEDNESDAY...CENTERED GENERALLY OVER
CENTRAL OR SOUTHWEST NEW MEXICO. NWLY STEERING FLOW WOULD FAVOR
THE NE...AND HARD TO COMPLETELY RULE OUT ISOLATED MTN STORMS BUT
IT LOOKS TO SHUT DOWN IN A BIG WAY BY MID-WEEK. PREVIOUS SHIFT
CAPTURED WIDENING DIURNAL TEMP SWINGS...AND COULD SEE MIN TEMPS IN
THE MID/UPPER 30S RETURN FOR THE MORENO VALLEY. MORE ACTIVE LATE
WEEK AS THE UPPER HIGH SHIFTS SLOWLY BACK TOWARD THE EAST. KJ

&&

.FIRE WEATHER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGHOUT THE REMAINDER OF THE DAY ACROSS WESTERN AND
CENTRAL NEW MEXICO. THE UPPER HIGH IS CURRENTLY SITUATED OVER THE
SOUTHERN HALF OF THE STATE WHICH IS HELPING USHER IN ABUNDANT
MOISTURE NORTHWARD. STORM MOTION WILL BE GENERALLY WEST TO
EAST...ALTHOUGH SLOW AND ERRATIC AT TIMES. EXPECT GUSTY TO ERRATIC
SURFACE WINDS WITH HEAVY RAIN FOOTPRINTS AS STORMS CONTINUE INTO THE
EVENING AS MULTIPLE OUTFLOW BOUNDARIES COLLIDE. EXPECT HEAVY RAINS
TO OCCUR OVER PREVIOUSLY SATURATED GROUND WHICH WILL INCREASE FLASH
FLOODING CONCERNS.

CURRENTLY...WATER VAPOR IMAGERY SHOWS A DECENT DRY SLOT FILTERING
INTO CENTRAL ARIZONA TOWARD NEW MEXICO. THIS PROCESS WILL GIVE WAY
TO A WARMER...DRIER TREND THAT WILL COMMENCE MONDAY AS THE UPPER
LEVEL HIGH SHIFTS WESTWARD USHERING IN DRIER AIR FROM THE PACIFIC.
STORM ACTIVITY WILL CONTINUE ACROSS HIGH TERRAIN AREAS OF NORTHERN
AND WESTERN NEW MEXICO BUT WILL BE LESS ACTIVE EACH DAY. TUESDAY
THROUGH THURSDAY WILL SEE TEMPERATURES INCREASING ABOVE NORMAL
FOLLOWING 5 AND 6 HAINES VALUES ACROSS NORTHERN AND CENTRAL AREAS.
MINIMUM RH VALUES WILL DECREASE INTO THE MID TO UPPER TEENS
MIDWEEK...WITH A BRIEF PERIOD OF VALUES BETWEEN 10 AND 15 PERCENT
ACROSS THE NORTHERN HALF OF THE STATE...BUT WILL TREND UPWARD TOWARD
THE WEEKEND. OVERNIGHT RECOVERIES WILL REMAIN FAIR TO GOOD AREAWIDE.

FRIDAY INTO THE WEEKEND...THE UPPER HIGH WILL BEGIN SHIFTING
EASTWARD ALLOWING MONSOONAL MOISTURE TO RETURN IN THE WEST
INCREASING WETTING RAIN CHANCES NORTH AND WEST.

EXPECT POOR VENT RATES TODAY IN THE NORTH...WITH AREA WIDE
IMPROVEMENT MONDAY THROUGH THURSDAY. 32

&&

.AVIATION...
18Z TAF CYCLE
ABUNDANT MOISTURE ASSOCIATED FROM PLACEMENT OF THE UPPER HIGH
OVER SOUTHERN PORTIONS OF THE STATE WILL CONTINUE TO FUEL AFTN
SCATTERED TO NUMEROUS SHRA AND TSRA ACROSS WESTERN AND CENTRAL NEW
MEXICO. CONVECTIVE COVERAGE WILL PEAK FROM 18Z TO 00Z. STORM
MOTION WILL BE MAINLY WEST TO EAST...BUT SLOW MOVING AND ERRATIC
AT TIMES. LOOK FOR BRIEF PERIODS OF MVFR/IFR CIGS/OCCASIONAL MTN
OBSCD FOR SITES IMPACTED BY STRONG TO POSSIBLE SEVERE
STORMS...FOLLOWING HEAVY RAIN AND GUSTY WINDS NEAR 40KT FROM
OUTFLOW BOUNDARIES.  32

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  90  57  95 /  70  10   5   0
DULCE...........................  49  81  44  86 /  70  30  20   0
CUBA............................  53  83  51  89 /  60  30  20   0
GALLUP..........................  51  87  51  91 /  50  10   5   0
EL MORRO........................  52  86  50  90 /  60  10   5   5
GRANTS..........................  52  86  51  90 /  60  20  10   0
QUEMADO.........................  52  84  52  87 /  50  10  10  10
GLENWOOD........................  58  85  59  90 /  30  20  20   5
CHAMA...........................  48  81  44  86 /  80  50  20  10
LOS ALAMOS......................  58  86  56  91 /  70  40  20  10
PECOS...........................  57  84  55  89 /  70  40  10  20
CERRO/QUESTA....................  50  81  46  85 /  80  50  30  20
RED RIVER.......................  49  77  46  82 /  80  70  40  20
ANGEL FIRE......................  51  80  48  85 /  70  50  30  20
TAOS............................  53  83  48  87 /  60  30  20   5
MORA............................  54  81  52  86 /  70  60  20  20
ESPANOLA........................  60  87  57  92 /  70  30  10   5
SANTA FE........................  59  85  57  90 /  70  30  10  10
SANTA FE AIRPORT................  59  86  57  91 /  60  20  10   5
ALBUQUERQUE FOOTHILLS...........  62  88  61  92 /  60  20  10   0
ALBUQUERQUE HEIGHTS.............  65  90  65  94 /  60  10  10   0
ALBUQUERQUE VALLEY..............  65  91  65  94 /  60  10  10   0
ALBUQUERQUE WEST MESA...........  62  88  62  92 /  60  10  10   0
LOS LUNAS.......................  64  91  64  94 /  60  10  10   0
RIO RANCHO......................  61  88  61  91 /  60  10  10   0
SOCORRO.........................  62  87  62  93 /  60  10  10   0
SANDIA PARK/CEDAR CREST.........  58  86  57  90 /  60  20  10   5
TIJERAS.........................  60  86  59  90 /  60  20  10   5
MORIARTY/ESTANCIA...............  56  83  55  87 /  70  20  10   5
CLINES CORNERS..................  56  82  56  88 /  70  30  10  10
GRAN QUIVIRA....................  59  81  58  87 /  60  30  20   5
CARRIZOZO.......................  62  80  61  86 /  40  30  30   5
RUIDOSO.........................  62  79  61  84 /  40  50  30  20
CAPULIN.........................  64  86  60  91 /  50  60  40  20
RATON...........................  60  86  57  90 /  60  50  30  20
SPRINGER........................  58  86  55  89 /  60  40  20  10
LAS VEGAS.......................  54  81  53  86 /  60  40  20  10
CLAYTON.........................  63  84  61  91 /  50  50  40  10
ROY.............................  60  86  58  88 /  60  40  30  10
CONCHAS.........................  62  91  62  94 /  60  30  20  10
SANTA ROSA......................  61  89  62  94 /  60  40  20  10
TUCUMCARI.......................  65  94  66  97 /  40  30  30  10
CLOVIS..........................  65  90  66  96 /  40  40  20  10
PORTALES........................  66  91  67  97 /  40  40  20  10
FORT SUMNER.....................  64  92  65  97 /  40  30  20  10
ROSWELL.........................  69  98  69 102 /  30  30  20   5
PICACHO.........................  64  87  62  91 /  40  40  30  10
ELK.............................  67  86  63  89 /  40  60  40  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES... NMZ501-502-505>509-518>524-532-533.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ503-504-510>517-527>529.

&&

41
Hazardous weather outlook, Aug 2, 5:38 AM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 AM MDT SUN AUG 2 2015

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
538 AM MDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE REMAINS IN PLACE OVER NEW MEXICO...AND
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP THIS AFTERNOON AND TONIGHT...NAMELY OVER CENTRAL TO
NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS
POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH DRIER AIR MOVING INTO NEW MEXICO WILL BEGIN TO LIMIT
THUNDERSTORM COVERAGE MONDAY THROUGH THURSDAY. STILL...SOME
ISOLATED THUNDERSTORMS MAY BRIEFLY TURN STRONG WITH GUSTY
DOWNBURST WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. THUNDERSTORMS
COULD BECOME MORE WIDESPREAD BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL OR FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

52

In the hours before

Special weather statement, Aug 2, 3:44 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN AUG 2 2015

NMZ528-529-022215-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-
344 PM MDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA COUNTY UNTIL
415 PM MDT...

AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF VALMORA...OR 14 MILES SOUTH OF
WAGON MOUND...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHOEMAKER.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 373 AND 380.

&&

LAT...LON 3571 10486 3588 10490 3601 10463 3588 10453
      3571 10456
TIME...MOT...LOC 2144Z 260DEG 8KT 3581 10480

44
Special weather statement, Aug 2, 4:09 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
409 PM MDT SUN AUG 2 2015

NMZ531-022245-
HARDING COUNTY-
409 PM MDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING COUNTY
UNTIL 445 PM MDT...

AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF CHICOSA LAKE STATE PARK...OR 18
MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YATES.

&&

LAT...LON 3615 10393 3602 10367 3582 10388
TIME...MOT...LOC 2208Z 310DEG 9KT 3604 10394

44
Special weather statement, Aug 2, 4:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT SUN AUG 2 2015

NMZ531-022245-
HARDING COUNTY-
413 PM MDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING COUNTY
UNTIL 445 PM MDT...

AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF CHICOSA LAKE STATE PARK...OR 17
MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
YATES.

&&

LAT...LON 3615 10393 3602 10367 3582 10388
TIME...MOT...LOC 2210Z 309DEG 9KT 3603 10394

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:02 PM MDTSevere Thunderstorm WarningABQGuadalupe28 min
Aug 1, 6:13 PM MDTAreal Flood AdvisoryABQQuay2 hr
Aug 1, 7:11 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 8:54 PM MDTAreal Flood AdvisoryABQGuadalupe111 min
Aug 2, 4:01 AM MDTFlash Flood WatchABQ18 hr
Aug 2, 12:48 PM MDTAreal Flood AdvisoryABQCibola, Socorro117 min
Aug 2, 1:47 PM MDTFlash Flood WarningABQCibola, McKinley, Sandoval4 hr
Aug 2, 2:00 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Aug 2, 2:24 PM MDTAreal Flood AdvisoryABQColfax, Mora111 min
Aug 2, 3:07 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval3 hr
Aug 2, 3:38 PM MDTFlash Flood WarningABQSocorro112 min
Aug 2, 3:44 PM MDTSpecial Weather StatementABQMora31 min
Aug 2, 4:09 PM MDTSpecial Weather StatementABQHarding36 min
Aug 2, 4:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Aug 2, 4:52 PM MDTSevere Thunderstorm WarningABQSan Miguel23 min

Nearby

Special Weather Statements in New Mexico, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.